# SDR CIEA200900008

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 9,931 hours, 10,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 1014301781
- Condition: Cracked
- Location: Pax Door
- Part time: 9,931 hours, 10,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 10000 CYCLE STRUCTURAL INSP, FOUND THE FWD DOOR SUPPORT CABLE EXTRUSION INSIDE THE DOOR IS CRACKED IN TWO PLACES.  GAINED ACCESS TO THE FWD HANDRAIL BRACKET ON THE MAIN CABIN DOOR UNDER THE HANDRAIL SUPPORT BRACKET, REMOVED THE CRACKED BRACKET AND INSTALLED A NEW BRACKET PN 101-430178-1 USING NEW RIVETS IAW AC43.13 1B/2B SECTION 4-57.  INSTALLED THE SHEET METAL ON THE DOOR USING NEW RIVETS IAW AC43.13 1B/2B SECTION 4-57. NO FURTHER DEFECTS NOTED.
